# SDR HALA2014070400100

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 18,947 hours, 3,188 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Jettison System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED  DUE TO  FUEL JETTISON NOT CLOSED, X4, LT TANK FUEL JETTISON VALVE.  SHOWED OPENED.
